# SDR CHQA20130519191

- Difficulty date: May 19, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 26,363 hours, 21,559 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,835 hours, 19,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR CUTOUT.  THE SERVICE DOOR CUT OUT WAS REPAIRED IAW SRM 53-21-02.
